# SDR SWAA2022032132069

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261020
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF HAS CORROSION ON UPPER AND LOWER SURFACE / REMOVED AND EVALUATED CORROSION TO BE OUT OF LIMITS RECEIVED AND VERIFIED MATERIAL AS 2024 T3 0.071' ISSUE TAG # A41722 IAW B 737-800 SRM 53-60-53-01 IDENTIFICATION 1 SEC 46 TABLE # 2 LOCATED AND DRILLED NEW FLOOR PANEL 140 DF IAW B 737-800 SRM REF 51-40-05-0G-0 PG 1 PARA 4 TREATED AND PRIMED PNL 140 DF IAW B 737-800 AMM REF 51-21-41-370-802 AND AMM REF # 51-21-72-370-801 FABRICATED NEW PANEL IAW BOEING DWG 453A2600 REV A P/N 453A2610-20
